International Journal of Mathematics and Computational Science
Articles Information
International Journal of Mathematics and Computational Science, Vol.1, No.2, Apr. 2015, Pub. Date: Apr. 8, 2015
B-splines Method with Redefined Basis Functions for Solving Barrier Options Pricing Model
Pages: 70-75 Views: 1224 Downloads: 651
Authors
[01] J. Rashidinia, School of Mathematics, Iran University of Science & Technology, Narmak, Tehran, Iran.
[02] Sanaz Jamalzadeh, School of Mathematics, Iran University of Science & Technology, Narmak, Tehran, Iran.
Abstract
In this paper, we construct a numerical method to the solution of Black-Scholes partial differential equation modelling Barrier option pricing problem on a single asset. We use finite difference approximations for temporal derivative and then the option price is approximated with the redefined B-spline functions. Stability of this method has been discussed and shown that it is unconditionally stable. The developed method is tested on down-and-out Barrier problem and the numerical results are reported in tabular form where approximation solutions are compared with exact ones. They show the numerical results are in good agreement with exact solutions.
Keywords
Options Pricing, Redefined Cubic B-spline, Stability
References
[01] M. ‎H. ‎M. ‎Khabir,‎ Numerical singular perturbation approaches based on spline approximation methods for solving problems in computational ‎finance,‎ PhD thesis, University of the Western ‎Cape, ‎(2011).‎‎
[02] F. Black, M. Scholes, The pricing of options and corporate liabilities, J. Polit, ‎Econ ‎81‎(3)‎, ‎(1973)‎ 637-65‎4‎‎.‎
[03] R. C. Merton, Theory of rational option pricing, Bell J. Econ ‎4(1)‎, ‎(1973)‎ 141-183‎.‎‎
[04] A. ‎Pena,‎Option Pricing with Radial Basis Functions: A ‎Tutorial‎, Uni credit Banca Mobiliare SpA (UBM), 95 Gresham Street, London EC2V 7PN, ‎UK.‎
[05] ‎S. Figlewski and B. Gao, The adaptive mesh model: a new approach to efficient option pricing, ‎J. ‎Financ. ‎Econ‎‎‎‎53‎,‎ (1999) 313–351‎.‎
[06] ‎R. Zvan, K.R. Vetzal and P.A. Forsyth, PDE methods for pricing barrier options,‎J. ‎Econ. ‎Dyn. ‎Control‎‎‎ 24‎,‎ (2000‎) ‎1563–1590‎.‎
[07] ‎M. Broadie, P. Glasserman and S. Kou, A continuity correction for discrete barrier options, ‎Math. ‎Finance 7(4)‎,‎ (1997‎) ‎325–348‎.‎
[08] M. Broadie, P. Glasserman and S. Kou, Connecting discrete and continuous path dependent options, Finance ‎Stochast‎ 3‎,‎ (1999‎)‎ 55–82‎.‎
[09] ‎P. Hörfelt, Pricing Discrete European Barrier Options using Lattice Random Walks, ‎Math. ‎Finance ‎13(4)‎,‎ (2003‎)‎ 503–524‎.
[10] C.H. Hui, Time-Dependent Barrier Option Values, ‎J. ‎Futures.‎‎Market‎17(6)‎,‎ (1997) 667–688‎.‎
[11] Y. Lai, K. Lee, F. Chou and P. Chen, The Pricing Model of Discrete Barrier Options, ‎Int. ‎J. ‎Financ.‎ Econ 35‎,‎ (2010) 1450–2887‎.‎‎
[12] C. Lo, H. Lee and C. Hui, A simple approach for pricing barrier options with time-dependent parameters, ‎Quant.‎‎Finance‎ 3‎,‎ (2003) 98–107‎.
[13] ‎S. Sanfelici, Galerkin infinite element approximation for pricing barrier option sand options with discontinuous payoff, ‎Decis. ‎Econ.‎‎Finance‎ 27‎,‎(2004) 125–151‎.‎‎
[14] ‎M.A. Sullivan, Pricing discretely monitored barrier options, ‎J. ‎Comput.‎‎Finance‎ 3‎,‎ (2000) 35–52‎.‎‎
[15] B.A. Wade, A.Q.M. Khaliq, M. Yousuf, J. Vigo-Aguiar and R. Deininger, On smoothing of the Crank–Nicolson scheme and higher order schemes for pricing barrier options, ‎J. ‎Comput. ‎Appl.‎‎Math‎ 204‎,‎ (2007)144–158‎.‎‎
[16] ‎J.Z. Wei, Valuation of discrete barrier options by interpolation, ‎JOD‎ 6‎,‎ (1998)‎‎51–73‎.
[17] Z. Cen, A. Le, A robust and accurate finite difference method for a generalized Black-Scoles equation, J. Comput. Appl. Math. 235 (2011) 3728-3733.
[18] J. Ahn, S, Kang, Y. Kwon, A Laplace transform finite difference method for the Black-Scholes equation, Math. Comput. Modelling, 51 (2010) 247-255.
[19] ‎P. M. Prenter, Spline and Variational Methods, Wiley, New york, ‎(‎1975‎)‎.‎‎‎
[20] R.C. Mittal, R.K. ‎Jain,‎ Redefined cubic B-splines collocation method ‎‎for solving convection–diffusion ‎equations, ‎Appl. ‎Math.‎‎Model‎ 36, (2012) 5555-5573.
[21] ‎P. ‎Wilmott, Derivatives: The Theory and Practice of Financial Engineering. John Wiley & Sons, New ‎York, ‎(1998).‎
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.